# SDR SWIA200413706

- Difficulty date: August 16, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 4,159 hours, 3,680 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WILL NOT MOVE NOSE RIGHT.  REPAIRED BROKEN WIRE AT RUDDER TRIM SWITCH IAW CRJ WM CHAPTER 20-10-00.  OPERATIONAL CHECK GOOD.
